# SDR DALA2016091006517

- Difficulty date: September 9, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 63,056 hours, 45,883 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL CRACKED WEB ON FRAME STA Y= 1485, CANT POSITION 10 HRS AT AFT ACCESSORY COMPARTMENT.  WEB ON FRAME STA Y=1485, CANT POSITION 10 HRS AT AFT COMPARTMENT WAS REPAIRED IAW SRM 53-03D, FIG 48, PAR 43.
